Open Access
2011/2012 Uniform Continuity of a Product of Real Functions
G. Beer, S. Naimpally
Real Anal. Exchange 37(1): 213-220 (2011/2012).


We produce necessary and sufficient conditions for the pointwise product of two uniformly continuous real-valued functions defined on a metric space to be uniformly continuous.


Download Citation

G. Beer. S. Naimpally. "Uniform Continuity of a Product of Real Functions." Real Anal. Exchange 37 (1) 213 - 220, 2011/2012.


Published: 2011/2012
First available in Project Euclid: 30 April 2012

zbMATH: 1254.26004
MathSciNet: MR3016861

Primary: 26A15 , 54C05
Secondary: ‎54C30 , 54E35

Keywords: emphatic uniform continuity of a product of a function pair , joint oscillation , ‎oscillation‎ , pointwise product of functions , uniform continuity

Rights: Copyright © 2011 Michigan State University Press

Vol.37 • No. 1 • 2011/2012
Back to Top